Search Results: International Journal of Science and Research (IJSR)
International Journal of Science and Research (IJSR)

International Journal of Science and Research (IJSR)
www.ijsr.net | Open Access | Fully Refereed | Peer Reviewed International Journal

ISSN: 2319-7064



Downloads: 126

Research Paper, Mathematics, Iraq, Volume 6 Issue 5, May 2017

Pages: 1101 - 1107

Convergence Theorems for Maximal Monotone Operators by Family of Non-Spreading Mappings

Salwa Salman Abed, Zena Hussein Maibed

Share this article



Top